# SDR IPXA1M67731

- Difficulty date: June 14, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPT AT XOS 646 APPX CEILING BEADED DOUBLER IS CRACKED AT SEVERAL FASTENERS.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED AT LT WING L/E COMPT STA XOS646 REF SRM 57-40-02, REPAIR 9, FIG 203.
